MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM

ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM
Model Number 3600-100
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
It was reported that during use of the atrium drainage dry suction device; the suction dial was observed set at -40 cm instead of the intended -10 cm.The physician immediately corrected the setting to -10 cm.The patient remained stable throughout the event with no respiratory distress observed.Spo2 was monitored and remained within normal limits.No patient harm was reported.
 
Additional Manufacturer Narrative
Additional information section: a2, a4, e1.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Due to character restrictions in block e1 event site name: (b)(6) hospital.Additional information: h6.This complaint reports that an oasis drain (p/n 3600-100, l/n unk) was received with the adjustable regulator set to "-40cm, while it was supposed to be on -10cm.The reporter stated that the doctor immediately corrected it to -10cm.And the patient remained stable with no respiratory distress or patient harm.No allegations of device malfunction were made.The device was returned for evaluation nearly after two months from the date of event and its usage.Due to health concerns because of the odor being emitted by the drain even through several layers of packaging, it was not fully removed from the packaging and could not be visually inspected.The issue being complained about is the regulator setting when it was received, and the user has since changed the setting and used the drain without issue.Because it is no longer in the state it was received by the customer and the complaint is not about the functionality of the drain, therefore a physical evaluation of the returned drain is not conducted.During manufacturing, every drain must pass a leak test to evaluate the internal pressure of the drain and the effectiveness of the adjustable regulator.The adjustable regulator must be set to -20 cmh2o in order for the drain to pass this test.The adjustable regulator is adjusted using a dial on the top left corner of the drain.This dial is recessed into the drain body and does not spin easily.It is very unlikely for this dial to be changed by accident or during shipping.The user also implied that they thought the drain was supposed to be provided with the regulator set to -10 cmh2o.The drains are shipped with the regulator set to -20 cmh2o.A dhr review could not be completed because no lot number was provided.There is no indication that a design, manufacturing specification, test method, manufacturing process, equipment or raw material was the cause of the complaint.The ifu provides adequate instructions for the setup and use of the device.The ifu indicates that the adjustable suction regulator should be preset to -20 cmh2o.Complaint trending found that the actual occurrence level did not exceed the anticipated occurrence level.No excursions were identified.A historical review was completed for capa, ncr and complaints which did not identify any similar complaints.A recurring lot number report could not be completed because the lot number was not provided.The device was adjusted and used before being returned so there is no way to confirm the complaint.A device nonconformance also cannot be confirmed.The root cause is impossible to define.

Brand Name
OASIS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key22893426
Report Number3011175548-2025-000010
Device Sequence Number5986415
Product Code KDQ
UDI-Device Identifier00650862110012
UDI-Public(01)00650862110012
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3600-100
Device Catalogue Number3600-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer09/09/2025
10/09/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date09/10/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexUnknown
Patient Weight105 KG